MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC 56/28; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC 56/28; ACETABULAR LINER
Model Number 01.26.2856MHC
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 july 2021: lot 2005002: (b)(4) items manufactured and released on 29-july-2020.Expiration date: 2025-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other deice involved: batch review performed on 08 july 2021: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 2001862: (b)(4) items manufactured and released on 01-july-2020.Expiration date: 2025-06-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in reporting pain due to a fracture that was cause from falling.The surgeon cabled the fracture and revised the stem, head, and liner.The surgery was completed successfully.Presently, on (b)(6) 2021, the patient came in reporting pain due to a leg length discrepancy.The cause of the leg length discrepancy is unknown.The surgeon revised the medacta head and liner.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC 56/28
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12202535
Report Number3005180920-2021-00612
Device Sequence Number4868414
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Model Number01.26.2856MHC
Device Catalogue Number01.26.2856MHC
Device Lot Number2005002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;